# SDR DALA2016111708890

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN RT SIDE STATION 500B STRINGER 10R CLIP IS CRACKED. MAINTENANCE REMOVED AND INSTALLED NEW CLIP P/N 143A1010U1 REF DWG 143A1123 REV B.
